# SDR SWIA2020013148018

- Difficulty date: December 26, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 589 FRAME ON FWD SIDE LOWER FLANGE CORRODED FROM STR 25R-23L   (C-CHECK) RO 1/28/2020   REPAIRED FRAME AT FS 589. REF BOMBARDIER REO AND BOMBARDIER DWG. REFERENCE THE CONTINUE CARD FOR DETAILS. PRESSURE LEAK CHECKS GOOD.
